# SDR UPS00833187

- Difficulty date: June 17, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 66,340 hours, 43,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA 1220,  LONG 22 RT SKIN IS CRACKED ON AFT UPPER CORNER OF CARGO DOOR CUTOUT     REPAIRED SKIN IAW SRM 53-2-0 FIG. 21.
